# SDR CHQA200500076

- Difficulty date: April 7, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 9,071 hours, 7,403 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE CRUISING AT FL350 BOTH AMBER GUST LOCK WARNING LIGHTS ILLUMINATED.  THE QRH PROCEDURES WERE RUN, WHICH AT THE END STATED TO LAND AT THE NEAREST SUITABLE AIRPORT.  DISPATCH AND MAINTENANCE CONTROL WERE CONTACTED ABOUT THE PROBLEM AND ADVISED THEM ABOUT THE DIVERT TO IND.  AN UNEVENTFUL APPROACH AND LANDING AT IND WAS COMPLETED.  IN ADDITION TO WRITING UP THE GUST LOCK PROBLEM, THE OVERWEIGHT LANDING WAS ALSO WRITTEN UP.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF ELECTROMECHANICAL GUST LOCK SYSTEM.  OPS CHECK GOOD IAW EMB 140 MM 77-71-00-2.
